# SDR ASAA2018101626492

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,789 hours, 13,831 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Bonding Wire
- Part number: 32156184
- Part serial: 5237
- Condition: Frayed
- Location: Nr 1 Engine
- Part time: 42,488 hours, 12,776 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE COWL THERMAL ANTI-ICE VALVE BONDING WIRE IS FRAYED. GROUNDED - YES. REPLACED NR 1 ENG COWL THERMAL ANTI-ICE VALVE BONDING WIRE PER CFM56-7 POWER PLANT BUILDUP MANUAL 71-00-02 FIG 27-1 PGS 2 & 3. AND ALSO AMM 30-21-11.
